Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 53, NWS Little Rock, AR

March 20, 20125 counties in Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Mar 20, 2012, 3:52 PM CDT for 5 counties in Arkansas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 20, 2012, 3:52 PM CDT (20:52 UTC)
Expired
Mar 20, 2012, 4:17 PM CDT
In force
25 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Faulkner County, AR, Grant County, AR, Lonoke County, AR, Pulaski County, AR, Saline County, AR

The radar

The Little Rock radar (KLZK), 22 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 20, 2:55 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 8.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2012-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 223 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2012-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
223 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
474 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

493 
WUUS54 KLZK 202052
SVRLZK
ARC045-053-085-119-125-202130-
/O.NEW.KLZK.SV.W.0053.120320T2052Z-120320T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
352 PM CDT TUE MAR 20 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN FAULKNER COUNTY IN CENTRAL ARKANSAS...
  NORTHEASTERN GRANT COUNTY IN CENTRAL ARKANSAS...
  NORTHWESTERN LONOKE COUNTY IN CENTRAL ARKANSAS...
  EASTERN PULASKI COUNTY IN CENTRAL ARKANSAS...
  SOUTHEASTERN SALINE COUNTY IN CENTRAL ARKANSAS...

* UNTIL 430 PM CDT

* AT 349 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 3 MILES
  SOUTHEAST OF CANE CREEK...OR 10 MILES NORTHEAST OF SHERIDAN...AND
  MOVING NORTH AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SW LITTLE ROCK...     SHERWOOD...           N LITTLE ROCK ARPT...
  NORTH LITTLE ROCK...  LITTLE ROCK AFB...    JACKSONVILLE...
  DWNTWN LITTLE ROCK... LITTLE ROCK ARPT...   CABOT...
  WRIGHTSVILLE...       WARD...               VILONIA...
  TOLTEC MOUNDS SP...   SYLVANIA...           SYLVAN HILLS...
  SWEET HOME...         SOUTH BEND...         SHANNON HILLS...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 129 AND 142.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 143 AND 170.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3449 9216 3449 9221 3441 9221 3449 9243
      3513 9236 3500 9182
TIME...MOT...LOC 2052Z 196DEG 41KT 3445 9229

$$

62
1 follow-up statement
382 
WWUS54 KLZK 202117
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
417 PM CDT TUE MAR 20 2012

ARC045-053-085-119-125-202127-
/O.CAN.KLZK.SV.W.0053.000000T0000Z-120320T2130Z/
FAULKNER AR-GRANT AR-LONOKE AR-PULASKI AR-SALINE AR-
417 PM CDT TUE MAR 20 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SALINE...EASTERN
PULASKI...NORTHWESTERN LONOKE...NORTHEASTERN GRANT AND SOUTHEASTERN
FAULKNER COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 10 PM.

LAT...LON 3449 9216 3449 9221 3441 9221 3449 9243
      3513 9236 3500 9182
TIME...MOT...LOC 2117Z 196DEG 41KT 3473 9219

$$

62

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 20, 3:17 PM CDT, 35 minutes earlier.

Area forecast discussion, Mar 20, 3:17 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
317 PM CDT TUE MAR 20 2012

.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT

WIDESPREAD SHRA AND SOME TSRA CONTINUED OVER MUCH OF ERN OK THIS
AFTERNOON...STRETCHING SOUTH INTO PORTIONS OF NERN TX AND WRN LA.
THE AXIS OF HEAVIEST RAINFALL HAS GENERALLY REMAINED JUST WEST OF
AR...THOUGH LOCATIONS ACROSS FAR WRN AR ALREADY SAW OVER 2 INCHES
OVERNIGHT. THIS AXIS OF HEAVY RAINFALL WAS BEGINNING TO SLOWLY SHIFT
EAST THIS AFTERNOON...WITH SHRA/TSRA LIFTING NORTH INTO WRN AR ONCE
AGAIN. EARLIER THIS MORNING...AN OUTFLOW FROM OVERNIGHT CONVECTION
MOVED EAST INTO CENTRAL SECTIONS OF THE STATE...GENERATING A BROKEN
LINE OF SHRA...WITH THE OCCASIONAL THUNDER. OVERTIME HOWEVER...THE
EWD MOMENTUM AS DECREASED...WITH JUST SOME ISOLATED TO SCT
ACTIVITY REMAINING ACROSS THE ERN TWO THIRDS OF THE CWA. WEST OF
THIS LINE OF ACTIVITY...WINDS HAVE DECREASED SIGNIFICANTLY TO
GENERALLY LESS THAN 10 KTS. HOWEVER...BREEZY CONDITIONS PERSIST TO
THE EAST...WITH WINDS OF 15 TO 20 KTS SUSTAINED COMMON...AND SOME
GUSTS APPROACHING 30 KTS. WILL REMOVE THE LAKE WIND ADV WEST OF THIS
LINE...BUT CONTINUE THROUGH 00Z ACROSS ERN SECTIONS OF THE STATE.

THROUGH THE REST OF THE AFTERNOON INTO THE EARLY EVENING
HRS...EXPECT WIDESPREAD SHRA AND SOME TSRA TO CONTINUE TO SPREAD
NORTH ACROSS THE WRN THIRD OF THE STATE. FURTHER EAST...EXPECTED
MORE SCATTERED SHRA/TSRA TO BE POSSIBLE...SOME OF WHICH COULD BECOME
STRONG TO SVR WITH THE INCREASED INSTABILITY AND SFC CONVERGENCE
EXPECTED. THE MAIN THREATS WILL BE DAMAGING WINDS...WITH SOME
LARGE HAIL AND AN ISOLATED TORNADO ALSO POSSIBLE. BY LATE THIS
EVENING HOWEVER...EXPECT THE THREAT FOR SVR WX ACROSS THE CWA TO
DECREASE.

OVERNIGHT...THE AXIS OF HEAVY RAINFALL WILL CONTINUE TO SHIFT SLOWLY
EAST AS THE UPPER CLOSED LOW TO THE WEST ALSO MOVES SLOWLY EAST/NE.
BY SUNRISE WED MORNING...THE AXIS OF HEAVIEST RAINFALL WILL HAVE
SHIFTED FAR ENOUGH EAST TO BISECT THE STATE FROM NORTH TO SOUTH.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE POSSIBLE ACROSS
THE WRN HALF OF THE STATE BY WED MORNING...WITH SOME ISOLATED HIGHER
AMOUNTS NOT OUT OF THE QUESTION. AS THE DAY GOES ON...THE PRECIP
AXIS WILL SHIFT EAST...BUT BECOME LESS ORGANIZED OVER TIME WITH THE
MAIN ENERGY REMAINING TO THE WEST. EVEN SO...AN ADDITIONAL HALF TO 1
INCH OF RAIN COULD BE SEEN ALONG THIS MAIN AXIS THROUGH MID
AFTERNOON WED.

WED NIGHT INTO THU...ANOTHER IMPULSE WILL ROTATE AROUND THE MAIN
UPPER LOW...AND LIFT NORTH OVER AR. ANOTHER ROUND OF HEAVY RAINFALL
WILL BE POSSIBLE WED EVENING INTO THU MORNING...BRINGING AN
ADDITIONAL HALF TO 1.5 INCHES OF RAINFALL TO THE CWA. THIS WOULD
BRING ADDITIONAL RAINFALL AMOUNTS FROM MIDDAY TODAY THROUGH THE END
OF THE EVENT OF 2 TO 4 INCHES...WITH LOCALLY HIGHER AMOUNTS. WILL
CONTINUE THE FLASH FLOOD WATCH FOR THE CURRENT LOCATIONS AND CURRENT
TIME SPAN.

BY THU NIGHT INTO FRI...THE MAIN UPPER LOW WILL FINALLY MOVE NE
ACROSS THE REGION. AS IT DOES SO...ADDITIONAL PRECIP WILL BE
POSSIBLE AROUND THE CENTER OF THIS UPPER LOW AS IT PASSES FROM WRN
AR INTO NERN AR. CONTINUE WITH CHANCE POPS THU NIGHT INTO FRI FOR
THIS SCENARIO. WILL DECREASE POPS FROM SW TO NE FRI NIGHT INTO THE
LONG TERM PERIOD AS THIS SLOW MOVING STORM SYSTEM FINALLY EXITS THE
REGION TO THE NE.

&&

.LONG TERM...SATURDAY THROUGH TUESDAY

MODELS ARE IN GOOD AGREEMENT FOR THE LONG TERM PERIOD. MAINLY A DRY
FORECAST IS IN STORE FOR THE AREA. THE SLOW MOVING UPPER LOW WILL BE
MOVING OFF TO THE EAST SATURDAY AND SUNDAY. ANOTHER STRONG UPPER
RIDGE WILL BUILD OVER THE CENTER OF THE COUNTRY INCLUDING ARKANSAS.
THIS WILL KEEP US DRY THROUGH MONDAY. WILL BRING IN A SLIGHT CHANCE
OF SHOWERS AND THUNDERSTORMS FOR TUESDAY AFTERNOON AND NIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     64  71  53  70 /  80  70  80  30
CAMDEN AR         58  63  51  73 / 100  80  60  20
HARRISON AR       55  61  48  68 /  90  70  70  20
HOT SPRINGS AR    56  62  50  71 / 100  80  60  20
LITTLE ROCK   AR  61  65  53  71 /  80  80  70  20
MONTICELLO AR     64  67  53  72 /  80  80  70  20
MOUNT IDA AR      52  60  48  69 / 100  80  50  20
MOUNTAIN HOME AR  59  65  51  70 /  80  70  80  20
NEWPORT AR        65  73  55  70 /  60  60  80  30
PINE BLUFF AR     63  66  53  71 /  80  80  70  20
RUSSELLVILLE AR   58  62  50  70 /  90  80  60  20
SEARCY AR         63  67  53  70 /  80  70  80  20
STUTTGART AR      65  68  54  71 /  80  80  80  20
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARKANSAS-
BAXTER-BRADLEY-CLEBURNE-CLEVELAND-DESHA-DREW-FAULKNER-FULTON-
GRANT-INDEPENDENCE-IZARD-JACKSON-JEFFERSON-LINCOLN-LONOKE-MONROE-
PRAIRIE-PULASKI-SALINE-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF.

FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR BAXTER-BOONE-
CALHOUN-CLARK-CONWAY-DALLAS-GARLAND-HOT SPRING-JOHNSON-LOGAN-
MARION-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-SCOTT-
SEARCY-VAN BUREN-YELL.

FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH LATE
WEDNESDAY NIGHT FOR BRADLEY-CLEVELAND-DREW-FAULKNER-GRANT-
JEFFERSON-LINCOLN-PULASKI-SALINE.

&&

SHORT TERM...62 / LONG TERM...51
Hazardous weather outlook, Mar 20, 5:00 AM CDT, 10 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT TUE MAR 20 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-211000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT TUE MAR 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A SLIGHT RISK OF SEVERE STORMS WILL BE POSSIBLE TODAY OVER PARTS
OF WESTERN TO CENTRAL ARKANSAS...AS THE STRONG STORM SYSTEM SLOWLY
DRIFTS EAST. THE MAIN THREATS WOULD BE DAMAGING WINDS AND LARGE
HAIL. AN ISOLATED SEVERE STORM MAY PRODUCE A TORNADO BUT THE
OVERALL THREAT IS LOW. THE GREATER THREAT TODAY WILL BE HEAVY
RAIN WITH POSSIBLE FLASH FLOODING. A FLASH FLOOD WATCH IS IN
EFFECT FOR MOST OF WESTERN ARKANSAS TODAY...AND PARTS OF CENTRAL
ARKANSAS LATER TODAY. ALSO A LAKE WIND ADVISORY IS IN EFFECT FOR
MUCH OF THE STATE.

FLASH FLOODING WILL BEGIN TO BE A CONCERN THROUGH THE DAY AND
TONIGHT...AS MORE AND MORE RAIN FALLS OVER WESTERN AND CENTRAL
ARKANSAS. RAIN AMOUNTS TODAY AND TONIGHT WILL BE FROM 1 TO 3
INCHES WITH ISOLATED HIGHER AMOUNTS. RESIDENTS ACROSS ARKANSAS
SHOULD MONITOR THIS WEATHER SITUATION CLOSELY DUE TO THE POTENTIAL
FOR FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE SLOW MOVING STRONG STORM SYSTEM WILL MOVE ACROSS ARKANSAS WEDNESDAY
THROUGH FRIDAY...AND CONTINUE TO BRING ROUNDS OF SHOWERS AND
THUNDERSTORMS...WITH HEAVY RAIN. DUE TO THE EXTENDED PERIOD OF
RAIN...THERE WILL BE A HIGH RISK OF FLASH FLOODING AND SOME RIVER
FLOODING. RAIN AMOUNTS OF 2 TO 4 INCHES ARE EXPECTED THROUGH
THURSDAY WITH ISOLATED HIGHER AMOUNTS POSSIBLE. IF THE WEATHER
SYSTEM MOVES EVEN A LITTLE BIT SLOWER THAN CURRENTLY EXPECTED...
SOME TOTALS IN THE WEST COULD EASILY EXCEED 8 INCHES. THESE HIGH
RAIN AMOUNTS WILL BRING FLASH FLOODING...WITH THE POTENTIAL FOR
HIGH WATER RESCUES AND LIFE THREATENING SITUATIONS. RIVER FLOODING
WOULD ALSO RESULT. A FLASH FLOOD WATCH WILL BE IN EFFECT FOR MOST
OF WESTERN AND CENTRAL ARKANSAS THROUGH WEDNESDAY. WATCHES MAY
HAVE TO BE EXTENDED BEYOND THAT TIME IF CONDITIONS WARRANT.

AREA RESIDENTS SHOULD MONITOR THIS DEVELOPING WEATHER SITUATION
CLOSELY DUE TO THE IMPACT OF POSSIBLE FLOODING RAINS.

THE STORM SYSTEM IS EXPECTED TO PUSH OUT OF ARKANSAS ON FRIDAY
WITH THE RAIN BECOMING MUCH LIGHTER AND ENDING. DRY WEATHER IS
FORECAST FOR THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY DUE TO THE SLIGHT RISK OF
SEVERE STORMS...AND IF FLASH FLOODING BECOMES LIFE THREATENING
ACROSS THE STATE.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

59

In the hours before

Special weather statement, Mar 20, 2:48 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
248 PM CDT TUE MAR 20 2012

ARZ043-044-054-055-062-202020-
DALLAS AR-GRANT AR-HOT SPRING AR-PULASKI AR-SALINE AR-
248 PM CDT TUE MAR 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SALINE...SOUTHERN
PULASKI...EASTERN HOT SPRING...WESTERN GRANT AND NORTHERN DALLAS
COUNTIES UNTIL 315 PM CDT...

AT 244 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES SOUTH OF COX CREEK LAKE...OR 17 MILES
SOUTHWEST OF SHERIDAN...MOVING NORTH AT 50 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  BRYANT...             BENTON...             TULL...
  TRASKWOOD...          THIEL...              PRATTSVILLE...
  POYEN...              LEOLA...              HURRICANE LAKE...
  HASKELL...            DOGWOOD...            CARTHAGE...
  CANE CREEK...         WOODLAND HILLS...     VIMY RIDGE...
  SHAW...               SARDIS...             LONO...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 110 AND 124.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3467 9268 3459 9227 3406 9252 3411 9273
TIME...MOT...LOC 1948Z 197DEG 44KT 3417 9260

62
Local storm report, Mar 20, 3:45 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
345 PM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     TSTM WND DMG     MORRILTON               35.16N 92.74W
03/20/2012                   CONWAY             AR   TRAINED SPOTTER

            A FENCE WAS BLOWN DOWN AND THERE WAS DAMAGE TO THE FASCIA
            OF A CHURCH.

&&

28
Local storm report, Mar 20, 3:47 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
347 PM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     TSTM WND DMG     MORRILTON               35.16N 92.74W
03/20/2012                   CONWAY             AR   TRAINED SPOTTER

            A FENCE WAS BLOWN DOWN AND THERE WAS DAMAGE TO THE FASCIA
            OF A CHURCH. TREES AND POWER LINES WERE BLOWN DOWN AS
            WELL.

&&

28
Local storm report, Mar 20, 3:48 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
348 PM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 PM     HAIL             SHERIDAN                34.31N 92.41W
03/20/2012  E1.00 INCH       GRANT              AR   LAW ENFORCEMENT

            DIME TO QUARTER SIZE HAIL REPORTED IN AND AROUND
            SHERIDAN.

&&

224

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 11:26 PM CDTSpecial Weather StatementLZKJohnson44 min
Mar 20, 9:13 AM CDTRiver Flood WarningLZKYell4 days
Mar 20, 9:14 AM CDTRiver Flood WarningLZKPerry7 days
Mar 20, 9:27 AM CDTRiver Flood AdvisoryLZKFranklin24 hr
Mar 20, 10:11 AM CDTRiver Flood WarningLZKClark, Hot Spring54 hr
Mar 20, 10:11 AM CDTRiver Flood WarningLZKCalhoun, Ouachita12 days
Mar 20, 10:11 AM CDTRiver Flood WarningLZKBradley, Calhoun, Union23 days
Mar 20, 10:13 AM CDTRiver Flood WarningLZKClark, Nevada, Ouachita24 hr
Mar 20, 10:17 AM CDTRiver Flood WarningLZKSaline47 hr
Mar 20, 10:17 AM CDTRiver Flood WarningLZKAshley, Bradley, Cleveland, Drew24 hr
Mar 20, 10:42 AM CDTRiver Flood WarningLZKFranklin, Johnson, Logan66 hr
Mar 20, 10:42 AM CDTRiver Flood WarningLZKConway, Perry4 days
Mar 20, 2:48 PM CDTSpecial Weather StatementLZKGrant, Saline32 min
Mar 20, 2:59 PM CDTSevere Thunderstorm WarningLZKGrant, Hot Spring, Pulaski, Saline46 min
Mar 20, 3:27 PM CDTSevere Thunderstorm WarningLZKDallas, Grant, Saline38 min
Mar 20, 3:40 PM CDTRiver Flood AdvisoryLZKFaulkner, Perry36 hr
Mar 20, 3:42 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren36 min
Mar 20, 4:28 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, White47 min
Mar 20, 4:46 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Stone, Van Buren44 min
Mar 20, 4:54 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Van Buren, White51 min
Mar 20, 5:04 PM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Jefferson, Lincoln41 min
Mar 20, 5:09 PM CDTSevere Thunderstorm WarningLZKBaxter, Marion, Searcy, Stone, Van Buren51 min
Mar 20, 5:14 PM CDTTornado WarningLZKCleburne, Faulkner, Van Buren31 min
Mar 20, 5:37 PM CDTSevere Thunderstorm WarningLZKBaxter, Cleburne, Izard, Stone, Van Buren38 min
Mar 20, 5:53 PM CDTSevere Thunderstorm WarningLZKBaxter, Marion36 min
Mar 20, 6:07 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, White38 min
Mar 20, 6:15 PM CDTTornado WarningLZKCleburne, Independence, Izard, Stone19 min
Mar 20, 6:17 PM CDTTornado WarningLZKLonoke, Prairie, White28 min
Mar 20, 6:42 PM CDTTornado WarningLZKCleburne, Lonoke, Prairie, White33 min
Mar 20, 6:50 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard28 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.